MAUDE Adverse Event Report: EXACTECH, INC. NV GXL LNR, LIPPED, 36MM ID, GROUP 3 CUPS; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED

EXACTECH, INC. NV GXL LNR, LIPPED, 36MM ID, GROUP 3 CUPS; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Catalog Number 132-36-53
Medical Device Problem Codes Naturally Worn (2988); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/20/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10: concomitant devices: (b)(6), 160-01-14 - pf stem tapered plasma ext offset sz 14.(b)(6), 180-01-58 - nv crown cup clstr hole 58mm group 3.(b)(6), 180-65-20 - alteon 6.5mm screw, 20mm.(b)(6), 180-65-40 - alteon 6.5mm screw, 40mm.(b)(6), 142-36-00 - cocr fem head 36mm +0 offset 12/14.The device was not returned for evaluation and no medical or other records containing treatment information or patient information have been received; therefore, the reported event cannot be confirmed, nor can the circumstances or potential causes or contributors to the alleged event be evaluated.Should additional, material information become available that permits more analysis or conclusions, a supplemental report will be filed accordingly.
 
Event or Problem Description
It was reported that approximately 15 months after a left total hip replacement procedure, the patient underwent a revision procedure for unknown issues.The device was not returned for evaluation.No photographs or x-rays were provided for review; therefore the reported event cannot be confirmed through analysis.No operative notes were provided; therefore, a review of device usage and technique could not be performed.No information concerning patient conditions, co-morbidities, or other health or anatomical concerns was provided and it is therefore unknown if patient-related factors may have caused or contributed to the reported event.No further issues or complications were reported.No additional information is available.The cause of the reported event cannot be determined based on the information made available.Should additional, relevant information become available, a supplemental report will be filed accordingly.
 
Additional Manufacturer Narrative
Based on the available information, the patient meets the following risk criteria for early prosthesis wear and/or osteolysis: implanted with a lateralized liner, combination of largest available femoral head and/or thinnest available acetabular liner was used and implanted with a component having a shelf age of greater than 2 years.The most likely cause for the reported revision due to prosthesis wear and osteolysis may have been a combination of risk factors such as use error, implant positioning, implant size selection, and patient factors (fitness for surgery, biomechanics, activity level and local tissue oxidation potential).However, this cannot be confirmed as the devices were not returned for evaluation, and images and radiographs were not provided.H6: corrected medical device and investigation clinical codes.

Brand Name
NV GXL LNR, LIPPED, 36MM ID, GROUP 3 CUPS
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key19833404
Report Number1038671-2024-02545
Device Sequence Number15332056
Product Code JDI
UDI-Device Identifier10885862023421
UDI-Public10885862023421
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K070479
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2017
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/03/2021
Device Catalogue Number132-36-53
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/13/2024
Supplement Date Received by Manufacturer02/11/2025
Initial Report FDA Received Date07/25/2024
Supplement Report FDA Received Date02/11/2025
Date Device Manufactured05/04/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown